# SDR CA190412013

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 29,723 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60762
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AIRCRAFT WAS TOWED TO THE GATE FOR A HEADSTART THE L1 DOOR WAS UNABLED TO BE OPENED. UPON INVESTIGATION THE L1 DOOR GUIDE ARM RADUIS LINK SCREW WAS SHEARED. L1 DOOR RADIUS LINK PIN & SCREW REPLACED IAW B737 MM 52-11-21. P/N-BACS12ER08K6 P/N- 141A6076-2 (TC# 20190412013)
